# SDR UALA2012012300473

- Difficulty date: January 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,651 hours, 11,376 cycles
- Engine: Pwa PW4052
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Part serial: 233
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENG CROSSFEED VLV WOULD NOT OPEN WITH SWITCH IN ON POSITION, REPORTED BY CREW.  REMOVED CROSSFEED ACTUATOR FOUND CROSSFEED VLV IS NOT BINDING.  REPLACED AFT CROSSFEED ACTUATOR.  OPERATIONAL TEST ALL SYS NORMAL. CONFERRED WITH TOMC.  ACP UNWANTED FUEL TRANSFER SERVICE TIP 28-11-95 PAGE 200 PAR B ACP TWICE WITH OLD CROSSFEED ACTUATOR AND WITH NEW ACTUATOR, NO UNWANTED FUEL NOTED.
